# SDR C2XA01IA168

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W182000924
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2904, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT A RED EMERGENCY AISLE PATH LIGHT WAS INOPERATIVE.  MAINTENANCE RECONNECTED A WIRE ON THE AFFECTED LIGHT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
